# SDR 20000406SH003

- Difficulty date: January 31, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Failed
- Location: Horizontal Stab
- Part time: 19,059 hours
- Component: Horiz Stab Trim Act, Boeing
- Component part number: 654997025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS, PN 69-77855-1, ARE TO BE REPLACED WITH P/N 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KE01730 PER BOEING SL 737-SL-27-090-B.  (X)
